Couldn't find what you looking for?

TRY OUR SEARCH!

Hi good people


Im 29 from Malta and I have a question to ask cause im really scared and concerned about it.

Im depressed and also have anxiety. Does hallucinations occur when you

are fully awake or they can happen as soon as u wake up from sleeping too?

Yesterday i was really terrified. I woke up at 4 am to go to the toilet and there was a pillow in the corridor which in that dark i took form of our white cat and I started to tell her to go away. Then i realised that im just talking to a pillow:(((((

Even on time after waking up in the morning to go to work I saw my father coming up the stairs and in a split of second I couldnt recognize him and he looked like another person.

Plz help me people i need your advise cause i really cant stand it anymore and Im really afraid:(

I dont want to become crazy but i think im on that way soon:(!!!!!

Im very young and I want to enjoy my life as I was before

Help me plz!!!!! I pray for u too!!!

regards
Gil from Malta

Loading...

Hi Gil,

Do these events happen frequently or just once in a while? Are you on any medication for your anxiety or depression?

You can have a hallucination at any time. You could also have just not been fully awake at 4am, and still in a dream state. As to not recognizing your father, I think we all misidentify people occasionally.

I don't think it's anything to worry about but you should talk to your doctor about it. OK?

Let us know how you're doing.
Reply

Loading...

Hi Medic-dan please to meet you

No at the moment this events happens once in a while like for example once in a month . Yes im on medication . I take Faverin (Luvox) as an anti-depressant 100 mg (50 mg in the morning and 50 mg in the evening) and Xanax with a very low dose of 0.25mg in the morning and 0.25 mg in the evening.

I have floaters like cobwebs in my eye field. Could that be possible coming from anxiety ??? or medications or they can form of hallucinations? Cause they are really annoying and im getting concerned about them . They are like jelly shapes that come and goes with the movements of my eyes. I see them mostly through the day espehcially if there is a lot of daylight or a white background.


Thanks for your post pls keep me updated..


Ah another think what is the problem if u mix alcahol with these pills ??? Why doctors tells you not to drink alcahol when ure on these kind of sh*t meds?

Thanks a lot Gilbert
Reply

Loading...

Hi Gilbert, nice to meet you.

From my drug reference I can tell you that one of the side effects of Xanax is hallucinations. I don't see that listed for the Faverin but since it works on serotonin in the brain there MAY be a relationship.

I think you should talk to your doctor about this and your pharmacist. Make sure they know you're taking BOTH of these medications together. Your dosage might need to be adjusted.

You really shouldn't drink alcohol with these medications. It affects the rate at which the drug is absorbed and alcohol is a depressant. It has the opposite effect of the drugs you are taking.

The floaters tend to happen as we get older. If they bother you then you should get your eyes checked.

Hope that helps, good luck, keep us posted.
Reply

Loading...